# SDR SIMA20171228003

- Difficulty date: December 28, 2017
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 33,893 hours, 29,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 145221278605
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CENTER SILL IS CORRODED.  REMOVED AND REPLACED THE DOOR SILL IAW SRM 51-40-02
